A probabilistic Model of the Dependency Parse for the Variable-Word-Order Languages by Using Ascending Dependency

Publisher
World Scientific
Issue Date
1999-01
Language
ENG
Citation

COMPUTER PROCESSINR OF ORIENTAL LANGUAGES, v.12, no.3, pp.309 - 323

URI
http://hdl.handle.net/10203/73296
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 173
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0